# SDR SWAA2021052118479

- Difficulty date: September 26, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 64,538 hours, 38,074 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H GEAR FWD TRUNNION FITTING ALL 4 OUTTER LUG FACES HAVE CORROSION / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON RIGHT MLG FWD TRUNNION FITTING ALL 4 LUGS OUTER FACES. (SPOT FACED.) REF. D&M ENTERPRISES A/R W.O. SSR# 1246
